MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP FLAT PE HC LINER Ø 32 / C; FLAT PE LINER

MEDACTA INTERNATIONAL SA VERSAFITCUP FLAT PE HC LINER Ø 32 / C; FLAT PE LINER
Catalog Number 01.26.3239HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 06 july 2017.(b)(4).
 
Event or Problem Description
The patient came in complaining of instability.The patient dislocated anteriorly.The cause of the dislocation is unknown.The surgeon revised the cup, liner and head.The surgery was completed successfully.X-rays and explants are not available.

Brand Name
VERSAFITCUP FLAT PE HC LINER Ø 32 / C
Common Device Name
FLAT PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6692864
Report Number3005180920-2017-00363
Device Sequence Number1247647
Product Code LZO
UDI-Device Identifier07630030807541
UDI-Public07630030807541
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K120531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/23/2021
Device Catalogue Number01.26.3239HCT
Device Lot Number165702
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2017
Initial Report FDA Received Date07/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;